I am not proud to admit this, I stopped doing crystal meth seven months ago,
I did it about once or twice a month for six months. I did not start getting the
feeling of meth mites and developing sores until two months after I quit. It mainly
affects my face and arms, particularly on the left side of my face and left arm. I can
only use baby shampoo as I have become extremely allergic to all sorts of products.
My skin itches all of the time and I have tried this and that. I am extremely uncomfortable
24/7, is there anything I can do that will help me? I went to see an allergist and explained
my situation, he told me I should make an appointment with a dermatologist. I would have confessed
to my regular MD if I had any idea of what it was at the time.
To be honest, I don't know anything specific about the kind of sensations you're describing. I assume that the best thing to do is to wait, as the longer the time after you stopped elapses, the less you should feel these sensations. For more information, you may want to consult a physician or clinic who deals with drug use and its complications. Sorry I can't be more detailed in my answer.
Well done for stopping you should be very proud of yourself. Don't worry about your allergic skin i'm sure this will calm down. The products i would recommend are Eucerin or Oiltum. Use their bath oils, gentle cleansers and moisturizers. I would also see a dermatologist and I'm sure Dr Rockoff will offer you excellent proffessional advice. Good luck, Loiloi.
I did meth when I was 17-I am now 31 and am still itching like crazy. I have been to several doctors and all they can tell me is that "my immune system went haywire" and give me steroids (which don't work) and anti-allergy medication. I did meth for two months, 13 years ago. Calm down?? I think not. I am miserable and SO tired of the itching and scratching until I bleed. I would love help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.